# SDR AWXA960145

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGCPW
- Make and model: Boeing 737275
- Aircraft serial: 20959
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 706-716
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3812 - DURING ROUTINE SCHEDULED C-9 MAINTENANCE CHECK, FOUND LONGITUDINAL FLOOR WEB CRACKED AT BL ZERO, BS 706 - BS 716, SL 203.  REMOVED DAMAGED AREA OF LONGITUDINAL WEB AND REPAIRED PER SRM 31-40-2, SRM 53-10-2, SRM 51-30-2, AND MM 52-21-131.  (X)
